Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST
Title of the item:

Performance of multisite stochastic precipitation models for a tropical monsoon region

Title :
Performance of multisite stochastic precipitation models for a tropical monsoon region
Authors :
Vu, Tue M.
Mishra, Ashok K.
Show more
Source :
Stochastic Environmental Research and Risk Assessment. 34(12):2159-2177
Academic Journal

We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.